# SDR SWIA20250109043

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N252SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000612
- Aircraft time: 19,955 hours, 14,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA96223-ETD 2025-170-000104 RA96186-ETD2025 MXCODEID106942-PR - RAMP REPORTS POSSIBLE DENT FORWARD PAX DOOR. FOUND TO BE OUT OF LIMITS PER SRM 53-10-01/AD02. COMPLIED WITH ETD2025-170-000104 (ATTACHED). DETAILED VISUAL INSPECTION COMPLIED WITH PER ETD. NO SHARP EDGES, OIL CANNING OR CREASES. NO MISSING SHEARED OR PULLED FASTENERS. ALLOWABLE DAMAGE REPORT M-257 COMPLIED WITH AND PUT IN FLIGHT CAN. PER ETD 2025-170-000104 PERFORM PERMANT REPAIR  OF TWO DENTS AFT OF OPERATED BY SKYWEST PLACARD FWD LH FUSELAGE WITH IN 50 FC., PART NUMBER:   - , SERIAL NUMBER: 17000612, POSITION:     (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
